# SDR IPXA2673481

- Difficulty date: May 1, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 43,289 hours, 14,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587639
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 9C, MAIN CARGO DECK FLOOR PANEL FOUND DELAMINATED AND EIGHT PUNCTURES FROM BS 412 TO 532, LBL 33 TO 55.  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-H AND INSTALLED IAW AMM 53-01-06.
